Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The lattice of topologies: Structure and complementation


Author: A. K. Steiner
Journal: Trans. Amer. Math. Soc. 122 (1966), 379-398
MSC: Primary 54.10
DOI: https://doi.org/10.1090/S0002-9947-1966-0190893-2
MathSciNet review: 0190893
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. W. Bagley, On the characterization of the lattice of topologies, J. London Math. Soc. 30 (1955), 247-249. MR 0067862 (16:788c)
  • [2] B. Banaschewski, Über den Ultrafilterraum, Math. Nachr. 13 (1955), 273-281. MR 0071750 (17:179b)
  • [3] M. P. Berri, Lattice complements of certain topologies, Abstract 65T-94 Notices Amer. Math. Soc. 12 (1965), 227.
  • [4] -, The complement of a topology for some topological groups, Fund. Math. (to appear). MR 0203664 (34:3513)
  • [5] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R. I., 1948. MR 0029876 (10:673a)
  • [6] H. Cartan, Théorie des filtres, C. R. Acad. Sci. Paris 205 (1937), 595-598.
  • [7] O. Fröhlich, Das Halbordnungssystem der topologischen Räume auf einer Menge, Math. Ann. 156 (1964), 79-95. MR 0166750 (29:4023)
  • [8] H. Gaifman, The lattice of all topologies on a denumerable set, Abstract 61T-161, Notices Amer. Math. Soc. 8 (1961), 356.
  • [9] -, Remarks on complementation in the lattice of all topologies, (unpublished paper).
  • [10] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 0116199 (22:6994)
  • [11] J. Hartmanis, On the lattice of topologies, Canad. J. Math. 10 (1958), 547-553. MR 0098358 (20:4819)
  • [12] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [13] Teng-Sun Liu, A note on maximal $ {T_1}$-topologies, Portugal. Math. 18 (1959), 235-236. MR 0141068 (25:4481)
  • [14] P. Samuel, Ultrafilters and compactifications of uniform spaces, Trans. Amer. Math. Soc. 64 (1948), 100-132. MR 0025717 (10:54a)
  • [15] J. Schmidt, Beiträge zür Filtertheorie. I, Math. Nachr. 7 (1952), 359-378. MR 0049975 (14:255i)
  • [16] G. Szász, Introduction to lattice theory, Academic Press, New York, 1963. MR 0166118 (29:3396)
  • [17] R. Vaidyanathaswamy, Set topology, Chelsea, New York, 1960. MR 0115151 (22:5953)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.10

Retrieve articles in all journals with MSC: 54.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0190893-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society